Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 801751, 5 pages
http://dx.doi.org/10.1155/2014/801751
Research Article

Coefficient Inequalities for a Subclass of p-Valent Analytic Functions

1Department of Mathematics, Abdul Wali Khan University Mardan, Mardan 23200, Pakistan
2Department of Mathematics, Rzeszów University of Technology, Al. Powstancow Warszawy 12, 35-959 Rzeszów, Poland

Received 31 August 2013; Accepted 19 November 2013; Published 4 February 2014

Academic Editors: Y.-M. Chu, A. I. Delis, B. Dragovich, A. Fošner, and B. Meng

Copyright © 2014 Muhammad Arif et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to study the problem of coefficient bounds for a newly defined subclass of p-valent analytic functions. Many known results appear as special consequences of our work.